KNAPP-STEIN DIMENSION THEOREM FOR FINITE CENTRAL COVERING GROUPS
Artikel i vetenskaplig tidskrift, 2020

It is folklore that the Knapp-Stein dimension theorem should be extended word by word to general covering groups. But we note that such a proof does not exist in the literature. For completeness, we provide a proof of the classical Knapp-Stein dimension theorem for finite central covering groups. As an example, we obtain the R-group structure for Mp(2n) based on Gan and Savin's work on the local theta correspondence for (Mp(2n), SO2n+1).

Knapp-Stein dimension theorem

finite central covering group

R-group

intertwining operator

Författare

Caihua Luo

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Algebra och geometri

Pacific Journal of Mathematics

0030-8730 (ISSN)

Vol. 306 1 265-280

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.2140/pjm.2020.306.265

Mer information

Senast uppdaterat

2020-11-23